# SDR COMA0160983

- Difficulty date: December 21, 2001
- Submitted: December 26, 2001
- Operation: Air carrier
- Aircraft: N729CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7265
- Aircraft time: 6,984 hours, 7,235 cycles
- System (JASC): 2760 · Drag Control System
- Part: Computer
- Part number: 4916405
- Part serial: 0637
- Condition: Malfunctioned
- Location: Avionics
- Part time: 7,744 hours, 7,989 cycles
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

FLIGHT 5872 SPOILERON FAULT MESSAGE DURING T/O.REPLACED THE #3 SECU.
